SciELO - Scientific Electronic Library Online

 
vol.20 número1Common Fixed Point Results in C ∗ -Algebra Valued b-Metric Spaces Via DigraphsAnti-invariant ξ ⊥ -Riemannian Submersions From Hyperbolic β-Kenmotsu Manifolds índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.20 no.1 Temuco mar. 2018

http://dx.doi.org/10.4067/S0719-06462018000100065 

Articles

On rigid Hermitean lattices, II

Ana Cecilia de la Maza1 

Remo Moresi2 

1 Universidad de la Frontera, Departamento de Matemática y Estadística, Temuco, Chile. anace.delamaza@ufrontera.cl

2 Cerfim, cp 1132, 6601 Locarno, Switzerland, romicatj@yahoo.it

Abstract

We study the indexed Hermitean lattice of type 0 generated by a single element a subjected to the relation a ≤ b ∧ bb = 0. We prove that it is finite, provided that two crucial indices are finite. We show that index relations imply algebraic relations and describe the lattice by means of its subdirectly irreducible factors. We finally use the results to confirm a conjecture appeared in 2000.

Keywords and Phrases: Lattices; semilattices; modular lattices; Hermitean lattices; orthogonal geometry

Resumen

Estudiamos el reticulado Hermitiano finito indexado de tipo 0 generado por un solo elemento a sujeto a la relación a ≤ b ∧bb = 0. Probamos que es finito, suponiendo que dos índices cruciales son finitos. Mostramos que las relaciones de índices implican relaciones algebraicas y describimos el reticulado a través de sus factores subdirectamente irreductibles. Finalmente, usamos nuestros resultados para confirmar una conjetura aparecida el año 2000.

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

References

[DM1] A. C. de la Maza, R. Moresi, On modular lattices generated by chains, Algebra Universalis 54 (2005), 475-488. [ Links ]

[DM2] A. C. de la Maza , R. Moresi, Hermitean (semi) lattices and Rolf’s lattice, Algebra Universalis 66 (2011), 49-62. [ Links ]

[DM3] A. C. de la Maza , R. Moresi, On rigid Hermitean lattices, I, Preprint. [ Links ]

[G1] H. Gross, Quadratic forms in infinite dimensional vector spaces, Birkäuser, Boston, 1979. [ Links ]

[G2] H. Gross, Lattices and infinite-dimensional forms. “The lattice method”, Order 4 (1987), 233-256. [ Links ]

[KKW] H. A. Keller , U.-M. Künzi , M. Wild (eds), Orthogonal geometry in infinite dimensional vector spaces, Heft 53, Bayreuther Mathematische Schriften, Bayreuth, 1998. [ Links ]

[M1] R. Moresi , Modular lattices and Hermitean forms, Algebra Universalis 22 (1986), 279-297. [ Links ]

[M2] R. Moresi , A test-example of a quadratic lattice, Order 17 (2000), 215-226. [ Links ]

[R] H. L. Rolf, The free lattice generated by a set of chains, Pacific J. Math. 8 (1958), 585-595. [ Links ]

[S] E. T. Schmidt, On finitely generated simple modular lattice, Periodica Mathematica Hungarica 6(3) (1975), 213-216. [ Links ]

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License